American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.

Sujin Kim

Editorial Board Member of American Journal of Mathematics and Statistics

Assistant Professor, Savannah State University, USA

Research Areas

Stochastic Differential Equation, Financial Mathematics, Wavelets, Actuarial Science, Probability, Time Series, BioMathematics


2008Ph.DApplied Mathematics, University of Iowa
2004M.S. Mathematics, University of Iowa
1997M.S.Mathematics, Chungnam National University, S.Korea
1994B.S.Mathematics, Chungnam National University, S.Korea


2009-presentAssistant Professor, Savannah State University, Mathematics
2007-2009Instructor, Savannah State University, Mathematics
2002-2007Teaching Assistant, University of Iowa, Mathematics
2001-2002Graduate Grader, University of Iowa, Mathematics
1997-1998 Instructor, Sekwang Institute, S.Koea
1995-1997 Teaching Assistant, Chungnam National University, S.Korea

Publications: Conferences/Workshops/Symposiums/Journals/Books

[1]  H. Oh, T. Ransom, A Yousuf and S.Kim, Applicable Example of Line Integral: Effect of the Ring on the 100m Sprinter's Record, Technology Interface Journal, 10(3) : ISSN# 1523-9926 (2010).
[2]  H. Oh, S.Kim, and A. Yousuf, Contemporary College Algebra Course, 2010 ASEE annual conference & exposition (AC 2010-785).
[3]  H. Oh., S. Kim, O. Lewis, and A. Yousuf, Simulation of the Tennis Player's swing arm motion, IJME , 10(2):58-65(2010) .